Skip to main content
padlock icon - secure page this page is secure

Acute copper toxicity following copper glycinate injection

Buy Article:

$52.00 + tax (Refund Policy)

Abstract

We present a patient who developed multi-organ failure due to severe copper toxicity following attempted suicide by s.c. injection of copper glycinate. Acute copper toxicity is rare in the developed world, although it occurs more frequently in developing world countries, where it is a common mode of suicide. Acute toxicity usually results from oral ingestion and there are several local and systemic effects. Specific management can be difficult as there is little evidence regarding the efficacy of chelating agents in acute toxicity.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: chelating agent; copper; glycine; penicillamine; s.c. injection

Document Type: Research Article

Affiliations: 1: Department of Cardiothoracic Surgery, St Vincent's Hospital, Fitzroy 2: Department of Intensive Care, Epworth Hospital, Richmond, Victoria, Australia

Publication date: November 1, 2006

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more